# SDR UALA2010011100110

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 68,451 hours, 19,688 cycles
- Engine: Pwa PW2037
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clamp
- Part number: 316N31045
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOCK CLAMP THAT SUPPORTS 3 HYD TUBES INSIDE LT WING PANEL 511KT IS WORN TO THE POINT THAT THE LOWER 2 TUBES ARE ALMOST TOUCHING.   CLAMP FOUND WORN.  REPLACED BLOCK CLAMP.
